# SDR AALA202505287908

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 537.45, RBL 4. REPLACED INTERCOSTAL PER SRM 51-40-02.
